| Model Number |
ZT19GN45ZGZ225N |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.Initial reporter also sent report to fda is unknown.No information has been provided to date.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product photo was received for evaluation.From review of the image, it was confirmed the wrong length was printed on the device.Unable to determine the root cause of the reported issue.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that product was labeled as 45mm, but actual length is 54mm.No patient injury was reported.